# SDR SWAA2021031551389

- Difficulty date: February 25, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,511 hours, 27,789 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED MKD / REMOVED AND REPLACED WEB AT R/W DEFLECTION CONTROL RIB PANEL VERTICAL AS PER B737-7 SRM 51-40-02-0G-0
